| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vicm5_12.6.-10.5 diopter implantable collamer lens tore/broke during injection/delivery into the patients right eye (od) on (b)(6) 2024.There was no patient contact(lens did not touch the eye).Back-up lens implanted and problem resolved.
Additional Manufacturer Narrative
Originally the claim was determined to be reportable, but upon further review was determined there was no patient contact (lens did not touch the eye).Therefore not reportable.Claim #(b)(4).